MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7564
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photo and video were provided for review.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest pta balloon catheter.During the procedure, the balloon was allegedly not been inflated.It was further reported that an ultrasound found that the push rod was damaged, and after removing it from the patient's body, it was determined that the push rod had burst during pressurization.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection, a burst was noted to the outer catheter revealing the inner gw lumen.The burst was located near to the distal tip.No kinks noted to the catheter shaft and no other anomalies to the luers, bifurcate or glue fillets.No functional testing was performed due to the condition of the device returned.One photo was provided and reviewed.The photo shows the burst was noted on the catheter shaft near to the proximal end of the balloon.Balloon was partially visible, and blood residues were noted throughout.No other anomalies were noted.One video was provided and reviewed.The video shows the health professional holding the conquest device and burst was seen on the catheter shaft near to the proximal end of the balloon.The device was inflated, and liquid was noted leaking from the burst area in the catheter shaft.The medical professional occluded the leaking/burst area, the balloon was able to inflate.No other anomalies were noted.Therefore, the investigation is confirmed for the reported burst container or vessel as a burst was noted on the outer catheter near to the proximal end of the balloon.A definitive root cause for the reported burst container or vessel could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22129564
Report Number2020394-2025-00832
Device Sequence Number8437357
Product Code DQY
UDI-Device Identifier00801741062902
UDI-Public(01)00801741062902(11)240531(17)270228(10)REJQ1695
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7564
Device Lot NumberREJQ1695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown